HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
07巻2号 (1956.4) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/24962

Files in This Item:

There are no files associated with this item.

Title: レオンチエフ行列におけるデータ誤差の影響について
Other Titles: AN INFLUENCE OF DATA ERRORS IN LEONTIEF MATRIX
Authors: 林, 知己夫
Issue Date: 15-Apr-1956
Publisher: 岩波書店
Citation: 経済研究
Volume: 7
Issue: 2
Start Page: 155
End Page: 160
Language: jpn
Text Version: publisher
Appears in Collections:07巻2号 (1956.4)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback